# SDR SWAA2021052540633

- Difficulty date: January 7, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT BS 500D STR 19 R/H IS CRACKED / REMOVED AND INSTALLED NEW GUSSET AT BS 500D STR 19 R/H I.A.W. SRM 51-40-02-0G-0; DWG 143A7902 88302U 13JAN21
